American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Kasso A. Okoudjou, Laurent Saloff-Coste and Alexander Teplyaev. Weak uncertainty principle for fractals, graphs and metric measure spaces. Trans. Amer. Math. Soc. 360 (2008) 3857-3873. MR 2386249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dijana Ilisevic and Sanja Varosanec. Grüss type inequalities in inner product modules. Proc. Amer. Math. Soc. 133 (2005) 3271-3280. MR 2161149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Weidemaier. Maximal regularity for parabolic equations with inhomogeneous boundary conditions in Sobolev spaces with mixed $L_p$-norm. Electron. Res. Announc. Amer. Math. Soc. 8 (2002) 47-51. MR 1945779.
Abstract, references, and article information   
View Article: PDF

[4] Masatoshi Fujii and Fumio Kubo. Buzano's inequality and bounds for roots of algebraic equations . Proc. Amer. Math. Soc. 117 (1993) 359-361. MR 1088441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Edward Neuman. Inequalities involving multivariate convex functions. II . Proc. Amer. Math. Soc. 109 (1990) 965-974. MR 1009996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1